# SDR DALA1311520681

- Difficulty date: April 2, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1701 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT AREA AFT OF BULKHEAD CARGO COMPARTMENT AT FRAME BS 1701 BETWEEN STRINGER 28L AND 29L.  REPLACED SHEAR TIE IAW 51-40-02 PG 2.
